The local media failed to report that in the UK, a Court has ruled that the COVID Vaccine Caused the death of Dr Stephen Wright, a 32-Year-Old NHS Clinical Psychologist
By Marica Micallef
We all remember how all media portals, international and local ones, have pushed the governments’ narrative for the deadly Covid-19 vaccines and the boosters, selling them to you as the “cure”, as “safe and effective” and as the “only way to get back to normal.” Now some international media portals are having to report and admit that these vaccines are killing people. The local media, instead, remains holy and innocent and is failing to backtrack on its marketing of the same lethal vaccines.
Dr Stephen Wright, a 32-year-old NHS clinical psychologist, husband and a father, died from a combination of a brainstem infarction, bleed on the brain and vaccine-induced thrombosis. He died a few days after being administered the AstraZeneca vaccine and he was in one of the earliest groups to be administered the vaccine, being a frontline health worker.
His wife recalls that he woke up with a headache on 25th January, and later developed numbness. At Princess Royal University hospital, in Kent, he was diagnosed to be suffering from high blood pressure and a sagittal sinus thrombosis. He was then moved to King’s College hospital where his health deteriorated fast but he was unfit for surgery due to his bleeding and very low platelets. Doctors told the court that there was nothing they could do to save him.
His widow, Charlotte, is now considering taking legal action against AstraZeneca and the British government.
Apart from the very sad fact that such a young life perished because of these deadly vaccines, what is also sad, and also a disgrace, is that the coroner Andrew Harris, said in court that it was a “very unusual and deeply tragic case” while noting that the inquest’s conclusion was not “blaming AstraZeneca”. So who is to blame?
And to add more insult to this disgrace of a statement, the foreign media portals added the usual lie that this was a “rare” reaction to the AstraZeneca jab.